Volume 55 (2012)


1 (April), 2 (August), 3 (December)

Consiglieri, L.;
Existence of Proper Weak Solutions to the Navier-Stokes-Fourier System
pp. 347--365.
Zhong, S.;
The Cauchy Problem of Null Form Wave Equation on $\mathbf{T}^d$ with Random Initial Data
pp. 367--403.
Yagi, A.;
Maximal Regularity of Holder Type for Abstract Parabolic Evolution Equations
pp. 405--428.
Cao, J. and Chen, H.;
The Iterative Solution of Generalized Sturm-Liouville Boundary Value Problem in Banach Spaces
pp. 429--446.
Boumenir, A.;
An Inverse Problem for a Parabolic Convolution Equation
pp. 447--456.
Nakao, M.;
Existence of Global Decaying Solutions to the Cauchy Problem for a Nonlinear Dissipative Wave Equation of Klein-Gordon Type with a Derivative Nonlinearity
pp. 457--477.
Matsunaga, H., Murakami, S. and Nguyen, V. M.;
Decomposition and Variation-of-Constants Formula in the Phase Space for Integral Equations
pp. 479--520.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles